Wednesday, April 29, 2009

Let the bindging begin! I cant spell

Uggg Ihate prednisone, it makes me so hungry and all i do is eat, it cant be controled it is the nasty side affect of the drug... I just want this to be over with, 4 more days of 6 pills at a time. This stuff really is scary, but I need it to get better! I am eating healthy things tho so Im not binging out on junk food. I guess that is a plus *sigh*

6 comments:

  1. Thats what happened when I started depo. I was hungry all the time so the first week, I made sure if I ate that I was eating healthy and if I did eat something bad that it was only a little bit of it. Its worked.

    Poor thing! Keep your head up!

    ReplyDelete
  2. What about a fibre drink, like metamucil or something like that? It'll fill you up, clean you out, and not add a swack of calories. It was suggested in Women's Fitness when a dietician was asked about that week of the month where you could eat a horse, carriage, driver and footman. In that order.

    ReplyDelete
  3. Aw, that sucks. Stick with the healthy stuff, and good luck!

    ReplyDelete
  4. Think positive at least you are eating healthy. Try having extra protein, it should help.

    ReplyDelete
  5. I'm sorry you have to go through this right now! Get better and congrats on fending off your hunger with healthy foods!!

    ReplyDelete
  6. I hope you feel better. Load up on water lady!

    ReplyDelete